# SDR UPS205152

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 37067001
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, NOSE GEAR DID NOT EXTEND ON FIRST ATTEMPT AND RED DOOR LIGHT ON FWD PANEL.  MAIN GEAR EXTENDED NORMALLY AND ALL GEAR EXTENDED NORMALLY ON SECOND ATTEMPT.  JACKED NOSE GEAR AND LUBED NOSE GEAR, RETRACTED AND EXTENDED GEAR SEVERAL TIMES AND OPS CHECK GOOD.
